The Annals of Mathematical Statistics

Asymptotic Expansions in Global Central Limit Theorems

Ralph Palmer Agnew

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 721-737.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706201

Digital Object Identifier
doi:10.1214/aoms/1177706201

Mathematical Reviews number (MathSciNet)
MR107919

Zentralblatt MATH identifier
0092.35004

JSTOR
links.jstor.org

Citation

Agnew, Ralph Palmer. Asymptotic Expansions in Global Central Limit Theorems. Ann. Math. Statist. 30 (1959), no. 3, 721--737. doi:10.1214/aoms/1177706201. https://projecteuclid.org/euclid.aoms/1177706201


Export citation